# SDR 9602039153

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR RELEASE HANDLE FROM THE CLIPS AND DROP THE TAILCONE.  ALSO, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERIOR RELEASE HANDLE FROM THE CLIPS.  ADJUSTED THE INTERIOR AND EXTERIOR CLIPS.
